# SDR FDEA200903040843

- Difficulty date: March 4, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Aircraft time: 66,886 hours, 27,723 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1064
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E FOUND NR 2EA DEEP WEAR ON EXT SKIN .050 INCH BY .25 INCH DEEP .60 INCH.  REPAIRED AREA IAW SRM 57-10-00, FIG 39 AND 15, VOL I.
